# SDR VNAA202011201111

- Difficulty date: November 19, 2020
- Submitted: November 20, 2020
- Operation: Air carrier
- Aircraft: N597NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15412
- Aircraft time: 10,210 hours, 9,267 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: 601R3303328
- Part serial: 16083H5764
- Condition: Debonded
- Location: Cockpit
- Part time: 10,210 hours, 9,267 cycles
- Stage of operation: DE
- How discovered: V
- Nature of condition: O
- Precautionary procedure: B

## Discrepancy

WHILE ON DESCENT INTO SBN, THE F/O WINDSHIELD CRACKED TOWARDS THE MIDDLE OF THE WINDOW.  ATC DECLARED AN EMERGENCY, THE FLIGHT LANDED WITHOUT INCIDENT.  A RESCUE FLIGHT IS BEING SENT UP TO RECOVER THE TURN FLIGHT SBN TO CLT.
